MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 1500 INSTRUMENT

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 1500 INSTRUMENT
Model Number DIMENSION VISTA 1500
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens to report that a falsely depressed sodium (na) test result was obtained from a dimension vista 1500 instrument.The customer stated that the affected instrument was showing a negative bias in sodium test results versus the alternate dimension vista 1500 instrument.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the instrument.Siemens is investigating the alleged negative bias.
 
Event or Problem Description
A falsely depressed sodium (na) test result was obtained from a dimension vista 1500 instrument.The initial result was reported to the physician(s).The same sample was repeated the next day on an alternate vista 1500 instrument.The repeat result was considered correct and was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed sodium (na) test result.
 
Additional Manufacturer Narrative
The initial mdr 2517506-2020-00344 was filed on 23-nov-2020.Additional information (23-nov-2020): a siemens customer service engineer (cse) updated the instrument to software version 3.9.3, removed the integrated multi-sensor technology (imt) pump panel and replaced 4 valves and the panel o-ring.The cse replaced the peristaltic pump tubing and primed all the pumps.A failed dynamic fluid pressure test was resolved by replacing the reagent r2 probe.The cse also replaced the imt bulk fluids and installed a new v-lyte sensor.Post service activities, the cse ran a correlation study with results that were acceptable to the customer.Siemens headquarter support center (hsc) reviewed the available information and concluded that the service activities performed returned the instrument to a fully operational state.The cause of the falsely depressed sodium (na) test result and instrument to instrument bias in sodium test results is unknown.The instrument is operating within specifications.No additional evaluation of this device is needed.Section h10 adverse event problem codes were revised.

Brand Name
DIMENSION VISTA 1500 INSTRUMENT
Common Device Name
DIMENSION VISTA 1500
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key10889959
Report Number2517506-2020-00344
Device Sequence Number3316215
Product Code JJE
UDI-Device Identifier00630414949536
UDI-Public00630414949536
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA 1500
Device Catalogue Number10459469
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date11/24/2020
Supplement Report FDA Received Date12/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1